MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM WORKSTATION 12" ELITE; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD QUANTUM WORKSTATION 12" ELITE; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS
Model Number QWS12E
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause determination is pending the results of the investigation.
 
Event or Problem Description
User reported inability to flow to patient and had to resort to hand-cranking due to system alarms.This type of event is considered reportable although there was no patient harm.
 
Additional Manufacturer Narrative
Investigation found that pressure sensor went into "pressure sensor out of range" alarm.The quantum workstation behaved as expected.The pressure sensor was determined to be the issue as the fault was rooted to signal loss from a connection issue.
 
Event or Problem Description

Brand Name
QUANTUM WORKSTATION 12" ELITE
Common Device Name
MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key23865090
Report Number3006073153-2025-00318
Device Sequence Number17252851
Product Code DRY
UDI-Device Identifier05060434422309
UDI-Public05060434422309
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K202557
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQWS12E
Device Catalogue Number51-000094-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown